# SDR 2005FA0000771

- Difficulty date: April 14, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N9795B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1042
- Engine: Lyc O320*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: MM201088
- Condition: Slipped
- Location: Seat Back
- Part time: 5,379 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN COPILOT LEANED AGAINST THE SEAT BACK LOCK FAILED AND ALLOWED THE BACK TO FULLY BE IN THE AFT POSITION.  (GL17200503735) (K)
